# SDR SWAA2022020137907

- Difficulty date: August 24, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737
- Aircraft serial: 27897
- Aircraft time: 55,717 hours, 32,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABIN FLOORBOARD 241ABF; TOP LAYER IS DELAMINATED FROM O/B END TO I/B END. / REPAIRED AREA ON UPPER SURFACE OF PANEL 241 ABF; IAW B737-700 SRM 53-00-50-2R-7 REPAIR 7; SRM 53-00-50-2R-0 REPAIR GENERAL; NDT 51-05-01 PART 1
